# SDR 96UAL900807

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Press Reg Vlv
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO RIGHT ENGINE PRESSURE REGULATING VALVE EICAS MESSAGE WITH BLEED CAUTION LIGHT.  ACCOMPLISHED CHECK OF ALL VALVES ON THE RIGHT ENGINE.  ALL WIRES WERE ALSO INSPECTED AND FOUND SECURE.  OPERATIONS CHECK NORMAL. THERE HAVE BEEN NO FURTHER DISCREPANCIES INDICATED.  NO PARTS WERE REMOVED.
